# SDR 2000UALA00617

- Difficulty date: October 25, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N362UA
- Make and model: Boeing 737322
- Aircraft serial: 24455
- Aircraft time: 35,331 hours, 20,668 cycles
- Engine: Ge CFM56*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Altimeter
- Part number: 2057011
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNCONTROLLED CABIN PRESS CLIMB AT 28K FT, DESCENDED TO 11K AND CONTROL RETURNED.  *S/D*  FOUND FAILED CAPTAINS ALTIMETER.  REPLACED THE CAPTAINS ALTIMETER.
